A Finiteness Theorem for the Brauer Group of K3 Surfaces in Odd Characteristic

File Description SizeFormat 
sz2014.pdfAccepted version144.04 kBAdobe PDFDownload
Title: A Finiteness Theorem for the Brauer Group of K3 Surfaces in Odd Characteristic
Author(s): Skorobogatov, AN
Zarhin, YG
Item Type: Journal Article
Publication Date: 12-Feb-2015
Date of Acceptance: 15-Jan-2015
URI: http://hdl.handle.net/10044/1/30559
DOI: https://dx.doi.org/10.1093/imrn/rnv030
ISSN: 1687-0247
Publisher: Oxford University Press (OUP)
Start Page: 11404
End Page: 11418
Journal / Book Title: International Mathematics Research Notices
Volume: 2015
Issue: 21
Copyright Statement: This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record Alexei N. Skorobogatov and Yuri G. Zarhin A Finiteness Theorem for the Brauer Group of K3 Surfaces in Odd Characteristic Int Math Res Notices (2015) Vol. 2015 11404-11418 first published online February 12, 2015 is available online at: https://dx.doi.org/10.1093/imrn/rnv030
Keywords: Science & Technology
Physical Sciences
Mathematics
ABELIAN-VARIETIES
NUMBER-FIELDS
REDUCTION
Science & Technology
Physical Sciences
Mathematics
ABELIAN-VARIETIES
NUMBER-FIELDS
REDUCTION
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Open Access location: http://imrn.oxfordjournals.org/content/2015/21/11404.full
Appears in Collections:Pure Mathematics
Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons